# SDR CHQA200900131

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 16,569 hours, 13,304 cycles
- Engine: Allsn AE3007A
- Engine time: 11,957 hours, 9,568 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RECEIVED A BLEED 1 LEAK MESSAGE AFTER TAKEOFF.  THE QRH WAS FOLLOWED AND THE MESSAGE CLEARED.  THE ACFT RETURNED AND LANDED WITHOUT INCIDENT.  MX FOUND THE O-RINGS BAD A JOINTS 5, 13, AND 15.  THE O-RINGS WERE REPLACED AND NO FURTHER DEFECTS WERE NOTED.
